MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SOFT-CELL PC DIALYSIS CATHETER KIT 12.5F X 23 CM(PRE-CURVED) (LONG-TERM) (DL); BLOOD ACCESS AND ACCESSORIES

BARD ACCESS SYSTEMS SOFT-CELL PC DIALYSIS CATHETER KIT 12.5F X 23 CM(PRE-CURVED) (LONG-TERM) (DL); BLOOD ACCESS AND ACCESSORIES
Model Number N/A
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 02/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the patient had a fever and was diagnosed as infection.The catheter was removed, but the cuff remained in the patient's body.The patient recovered from the infection as of (b)(6) 2017.Another catheter was implanted via the left subclavian vein.On 3/21/2017 - the catheter was in place for approximately 3 years and 8 months.Additional information regarding the reported infection was requested but not provided.

Brand Name
SOFT-CELL PC DIALYSIS CATHETER KIT 12.5F X 23 CM(PRE-CURVED) (LONG-TERM) (DL)
Common Device Name
BLOOD ACCESS AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6446360
Report Number3006260740-2017-00331
Device Sequence Number578993
Product Code LFJ
UDI-Device Identifier00801741012402
UDI-Public(01)00801741012402
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5533230
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;